About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 828746, 6 pages
http://dx.doi.org/10.1155/2014/828746
Research Article

On Growth of Meromorphic Solutions of Complex Functional Difference Equations

1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Nankai University Binhai College, Tianjin 300270, China
3Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, China

Received 29 November 2013; Accepted 13 January 2014; Published 25 February 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Jing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li, Jianjun Zhang, and Liangwen Liao, “On Growth of Meromorphic Solutions of Complex Functional Difference Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 828746, 6 pages, 2014. doi:10.1155/2014/828746